American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Lawrence G. Lewis. Quasiconformal mappings and Royden algebras in space . Trans. Amer. Math. Soc. 158 (1971) 481-492. MR 0281912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter J. Kiernan. Quasiconformal mappings and Schwarz's lemma . Trans. Amer. Math. Soc. 148 (1970) 185-197. MR 0255807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard S. Hamilton. Extremal quasiconformal mappings with prescribed boundary values . Trans. Amer. Math. Soc. 138 (1969) 399-406. MR 0245787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edgar Reich and Kurt Strebel. On quasiconformal mappings which keep the boundary points fixed . Trans. Amer. Math. Soc. 138 (1969) 211-222. MR 0237778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Raymond J. Cannon. Quasiconformal structures and the metrization of $2$-manifolds . Trans. Amer. Math. Soc. 135 (1969) 95-103. MR 0232932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fred Gardiner. An analysis of the group operation in universal Teichm\"uller space . Trans. Amer. Math. Soc. 132 (1968) 471-486. MR 0224812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William P. Ziemer. Extremal length and conformal capacity . Trans. Amer. Math. Soc. 126 (1967) 460-473. MR 0210891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edgar Reich and Hubert R. Walczak. On the behavior of quasiconformal mappings at a point . Trans. Amer. Math. Soc. 117 (1965) 338-351. MR 0176070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. W. Gehring. Rings and quasiconformal mappings in space . Trans. Amer. Math. Soc. 103 (1962) 353-393. MR 0139735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. W. Gehring. Symmetrization of rings in space . Trans. Amer. Math. Soc. 101 (1961) 499-519. MR 0132841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1